# SDR IPXA2020092460584

- Difficulty date: September 8, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: ARC21493
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING OUTBOARD FLAP AFT HINGE FAIRING OUTBOARD SUPPORT BEAM IS CRACKED.  REMOVED, FABRICATED, AND REPLACED BEAM, IAW DWG ARC2149 AND SRM 51-35-01 & 51-33-01.  (MINOR)
